Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 155, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2018, 8:53 AM CDT for Audrain County, Pike County, Ralls County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 8:53 AM CDT (13:53 UTC)
- Expired
- Jun 28, 2018, 9:26 AM CDT
- In force
- 33 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Audrain County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:00 AM CDT | HAIL 0.25 | 3 Sse The Landing, MO | PARK RANGER REPORTED PEA-SIZE HAIL. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
187
WUUS53 KLSX 281353
SVRLSX
MOC007-163-173-281445-
/O.NEW.KLSX.SV.W.0155.180628T1353Z-180628T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
853 AM CDT THU JUN 28 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Ralls County in northeastern Missouri...
Northeastern Audrain County in central Missouri...
West central Pike County in northeastern Missouri...
* Until 945 AM CDT.
* At 853 AM CDT, a severe thunderstorm was located over Perry, moving
southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Vandalia, Perry, Laddonia, Center, Farber, Curryville and
Spencerburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3941 9125 3917 9159 3934 9172 3949 9171
3961 9160
TIME...MOT...LOC 1353Z 317DEG 22KT 3945 9167
HAIL...1.00IN
WIND...<50MPH
$$
BSH3 follow-up statements
086
WWUS53 KLSX 281403
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
903 AM CDT THU JUN 28 2018
MOC007-163-173-281445-
/O.CON.KLSX.SV.W.0155.000000T0000Z-180628T1445Z/
Ralls MO-Audrain MO-Pike MO-
903 AM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHWESTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...NORTHEASTERN
AUDRAIN COUNTY IN CENTRAL MISSOURI AND WEST CENTRAL PIKE COUNTIES IN
NORTHEASTERN MISSOURI...
At 903 AM CDT, a severe thunderstorm was located near Perry, moving
southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Vandalia, Perry, Laddonia, Farber, Curryville and Spencerburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3941 9125 3917 9159 3934 9172 3943 9171
3950 9158
TIME...MOT...LOC 1403Z 317DEG 22KT 3940 9162
HAIL...1.00IN
WIND...<50MPH
$$
BSH526
WWUS53 KLSX 281420
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
920 AM CDT THU JUN 28 2018
MOC163-173-281429-
/O.CAN.KLSX.SV.W.0155.000000T0000Z-180628T1445Z/
Ralls MO-Pike MO-
920 AM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RALLS AND WEST
CENTRAL PIKE COUNTIES IN NORTHEASTERN MISSOURI IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3932 9144 3928 9143 3917 9159 3932 9171
TIME...MOT...LOC 1419Z 317DEG 22KT 3932 9153
$$
MOC007-281445-
/O.CON.KLSX.SV.W.0155.000000T0000Z-180628T1445Z/
Audrain MO-
920 AM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHEASTERN AUDRAIN COUNTY...
At 919 AM CDT, a severe thunderstorm was located over Vandalia,
moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Vandalia, Laddonia and Farber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3932 9144 3928 9143 3917 9159 3932 9171
TIME...MOT...LOC 1419Z 317DEG 22KT 3932 9153
HAIL...1.00IN
WIND...<50MPH
$$
BSH123
WWUS53 KLSX 281426
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
926 AM CDT THU JUN 28 2018
MOC007-281436-
/O.CAN.KLSX.SV.W.0155.000000T0000Z-180628T1445Z/
Audrain MO-
926 AM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AUDRAIN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3932 9144 3928 9143 3917 9159 3932 9171
TIME...MOT...LOC 1425Z 317DEG 22KT 3929 9149
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:46 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 28, 6:46 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 AM CDT Thu Jun 28 2018
.SHORT TERM... (Through Late Tonight)
Issued at 354 AM CDT Thu Jun 28 2018
Thunderstorms have developed in the vicinity of a warm front over
central and north central Missouri. The environment is very
unstable with MUCAPE of 3500-5000 J/Kg according to the SPC Meso
Analysis site. Expect these storms to continue to develop and
strengthen through the pre-dawn hours this morning. With that much
CAPE and effective bulk shear of 35-40kts would expect that some of
these storms will begin to rotate which will enhance the probability
for them to become severe. Large hail should be the most likely
threat, but if the descrete cells get organized into a cluster or
line, then wind damage will also be possible.
All short range guidance shows the morning storms either moving
southeast of the area by mid to late morning...or simply dissipating
as the low level jet weakens. Latest guidance temperatures show
highs peaking in the mid to upper 90s along and west of the
Mississippi with dew point temperatures in the mid 70s. Heat index
values in excess of 105 degrees are likely...and the heat advisory
looks good for today. All that heat and humidity will make the
atmosphere very unstable...and the RAP is forecasting afternoon
MLCAPE in excess of 5000 J/Kg with 0-3km/0-6km shear of 25-35kts.
While the shear isn't that impressive...the CAPE is eye-popping.
Forecast soundings do show just enough CINH to suppress convection
along the instability access which is forecast to stretch from near
Kirksville southeast to Farmington. However, if the models are off
just a bit on their CINH calculations it could get very busy this
afternoon. If any storms do form would expect them to move southeast
and away from the forecast area by mid-late evening and the rest of
the night should be quiet
Carney
.LONG TERM... (Friday through Wednesday)
Issued at 354 AM CDT Thu Jun 28 2018
We should be locked in the teeth of the upper level ridge by Friday
morning...and the ridge will remain in control through Saturday. New
00Z MOS guidance is showing temperatures in the mid 90s to around
100 across the entire area on both days which look reasonable with
850mb temps in the 22-24C range. The GFS prints out spotty precip
both days but the NAM is dry. Think the chance for convection will
be minimal with the upper ridge overhead so will keep the forecast
dry. No change to heat headlines at this time.
All guidance has a shortwave moving from the northeast Plains into
the Midwest late Saturday night into Sunday. The wave attenuates
the upper ridge Sunday into Monday while the surface reflection
pushes a cold front into northwest Missouri and central
Illinois...possibly as far south as central Missouri before it
stalls. This should translate into slightly cooler temperatures and
a chance for precip both days as the front lingers over the area.
The general pattern is similar for Tuesday and Wednesday in the
medium range guidance. A surface high settles over the Great Lakes
and Ohio Valley. This keeps our forecast area in east-southeast
flow through that period. The ECMWF is much more aggressive in
building the upper level ridge back over the mid Mississippi Valley
Tuesday while the GFS's upper pattern is kind of messy with a less
well defined ridge redeveloping toward Wednesday morning. The GFS
therefore prints out more precip than the EC does for the end of the
forecast period. Am inclined to lean toward the drier EC at this
time as the GFS always seems to be too wet in the long term,
especially in weakly forced weather patterns like this one. Prefer
going on the warm end of guidance temperatures as well with the
drier solution and 850mb temps rising into the low 20s again.
Carney
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 641 AM CDT Thu Jun 28 2018
A few thunderstorms this morning, mostly west of the terminals,
were moving south/southeast around 15-20 mph. Have covered
upstream activity with TEMPO groups, as the scattered nature of
thunderstorms this morning precludes adding to prevailing
conditions. Otherwise, VFR conditions can be expected through the
TAF period, outside of thunderstorms.
SPECIFICS FOR KSTL:
VFR conditions except for invof thunderstorms. Thunderstorm
activity is expected to move south/southeast and be out of the
area around 16Z.
Sally
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 94 80 100 78 / 40 5 5 0
Quincy 92 75 98 75 / 30 5 0 0
Columbia 97 75 98 74 / 50 5 0 0
Jefferson City 97 77 99 75 / 40 0 0 0
Salem 89 77 96 75 / 30 20 5 5
Farmington 93 76 96 73 / 60 10 5 5
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 11 AM this morning to 10 PM CDT Saturday for
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Shelby MO-Warren MO-Washington
MO.
IL...Heat Advisory from 11 AM this morning to 10 PM CDT Saturday for
Adams IL-Brown IL-Calhoun IL-Clinton IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Monroe IL-Pike IL-Randolph IL-Saint
Clair IL-Washington IL.
Heat Advisory from 11 AM Friday to 10 PM CDT Saturday for Bond
IL-Fayette IL-Marion IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Jun 28, 4:47 AM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 447 AM CDT Thu Jun 28 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 447 AM CDT Thu Jun 28 2018 ...HEAT ADVISORY FROM 11 AM THIS MORNING TO 10 PM CDT SATURDAY... This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight There is a chance for thunderstorms in central Missouri early this morning. A few storms could be severe with large hail and damaging wind the main threats. Storms will also produce frequent lightning and very heavy rain that could lead to flooding of low lying areas. A Heat Advisory is also in effect today and tonight. Heat index values of 105 to 110 are expected which could lead to an increase in heat-related illness. People in the Advisory area are advised to avoid poorly ventilated areas and prolonged work in the sun. People in the Saint Louis Metropolitan Area can get information about cooling centers or energy assistance related to the excessive heat by calling the United Way of Greater Saint Louis at 800-427-4626, or if calling from a land line phone dial 2-1-1. You can also call Cool Down Saint Louis at 314-241-7668. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heat Advisory is in effect on Friday and Saturday. Heat index values of 105-110 are expected, which could lead to an increase in heat-related illness. There is a low chance of thunderstorms Sunday through Wednesday. Lightning is always a hazard with any storm that forms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Sally
In the hours before
Local storm report, Jun 28, 5:49 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM LIGHTNING HALLSVILLE 39.12N 92.22W
06/28/2018 BOONE MO LAW ENFORCEMENT
2 STRUCTURE FIRES CAUSED BY LIGHTNING IN THE
HALLSVILLE AREA.
&&
CARNEYSpecial weather statement, Jun 28, 6:54 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service St Louis MO
654 AM CDT THU JUN 28 2018
MOZ027-034-035-281230-
Marion MO-Monroe MO-Ralls MO-
654 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RALLS...SOUTHERN
MARION AND NORTHEASTERN MONROE COUNTIES UNTIL 730 AM CDT...
At 654 AM CDT, Doppler radar was tracking a strong thunderstorm near
Warren, moving east at 20 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Hannibal, Palmyra, Monroe City, Warren, New London, Rensselaer and
Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3978 9136 3973 9137 3971 9134 3951 9141
3965 9187 3966 9187 3966 9185 3972 9185
3983 9181
TIME...MOT...LOC 1154Z 284DEG 16KT 3972 9175
CarneySpecial weather statement, Jun 28, 8:23 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service St Louis MO
823 AM CDT THU JUN 28 2018
MOZ034-035-042-281400-
Audrain MO-Monroe MO-Ralls MO-
823 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR RALLS...NORTHEASTERN AUDRAIN AND
SOUTHEASTERN MONROE COUNTIES UNTIL 900 AM CDT...
At 822 AM CDT, Doppler radar was tracking a strong thunderstorm over
Perry, moving southeast at 20 mph.
Nickel size hail and winds up to 30 mph will be possible with this
storm.
Locations impacted include...
Vandalia, Santa Fe, Perry, Laddonia, Center, Farber, Spaulding, The
Landing and Florida.
This also includes Mark Twain Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3953 9132 3945 9146 3933 9144 3931 9144
3922 9167 3940 9195 3969 9167 3969 9166
TIME...MOT...LOC 1322Z 313DEG 17KT 3945 9169
BSHSpecial weather statement, Jun 28, 8:49 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service St Louis MO
849 AM CDT THU JUN 28 2018
MOZ074-085-281430-
Madison MO-St. Francois MO-
849 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND SOUTH CENTRAL ST.
FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI UNTIL 930 AM CDT...
At 848 AM CDT, Doppler radar was tracking a strong thunderstorm near
Knob Lick, moving southeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Fredericktown, Junction City, Cobalt, Marquand, Knob Lick, Mine La
Motte and Catherine Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3732 9026 3757 9053 3774 9037 3764 9023
3764 9015 3755 9014 3731 9015
TIME...MOT...LOC 1348Z 317DEG 22KT 3762 9038
BSHLocal storm report, Jun 28, 8:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HAIL MAPAVILLE 38.25N 90.48W
06/28/2018 E0.25 INCH JEFFERSON MO PUBLIC
PUBLIC REPORT VIA SOCIAL MEDIA OF PEA-SIZE
HAIL.
&&
AEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:34 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 41 min |
| Jun 28, 4:51 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 39 min |
| Jun 28, 5:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 2 min |
| Jun 28, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 42 min |
| Jun 28, 5:26 AM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jun 28, 5:58 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| Jun 28, 6:17 AM CDT | Flash Flood Warning | LSX | Audrain, Callaway | 3 hr |
| Jun 28, 6:54 AM CDT | Special Weather Statement | LSX | Marion, Ralls | 36 min |
| Jun 28, 7:34 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 41 min |
| Jun 28, 7:58 AM CDT | Severe Thunderstorm Warning | LSX | Ralls | 47 min |
| Jun 28, 8:03 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 42 min |
| Jun 28, 8:23 AM CDT | Special Weather Statement | LSX | Ralls | 37 min |
| Jun 28, 8:37 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 38 min |
| Jun 28, 8:49 AM CDT | Special Weather Statement | LSX | Madison | 41 min |
| Jun 28, 8:59 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 34 min |
| Jun 28, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 60 min |
| Jun 28, 2:37 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 53 min |
| Jun 28, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 40 min |
| Jun 28, 3:21 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Pike, Ralls, Shelby | 69 min |
| Jun 28, 3:52 PM CDT | Excessive Heat Warning | LSX | Jefferson, Saint Charles, Sainte Genevieve, Saint Louis, City of Saint Louis | 3 days |
| Jun 28, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 60 min |
| Jun 28, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 40 min |
| Jun 28, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 73 min |
| Jun 28, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 83 min |
| Jun 28, 5:29 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.